Mark Taylor’s testimony before the FDA 9/13/2004

I am Mark Allen Taylor and I am a victim of the SSRI antidepressant era. I took six to thirteen bullets in the heart area in the Columbine High School shooting when Eric Harris on Luvox opened fire that now infamous day.

They almost had to amputate my leg and my arm. My heart missed by only one millimeter. I had three surgeries. Five years later I am still recuperating.

I went through all this to realize that SSRI antidepressants are dangerous for those who take them and for all those who associate with those who take them.

I hope that my testimony today shows you that you need to take action immediately before more innocent people like me, and you, do not get hurt or die horrible deaths as a result.

As Americans we should have the right to feel safe and if you were doing your job we would be safe. Why are we worrying about terrorists in other countries when the pharmaceutical companies have proven to be our biggest terrorists by releasing these drugs on an unsuspecting public?

How are we suppose to feel safe at school, at home, on the street, at church or anywhere else if we cannot trust the FDA to do what we are paying you to do? Where were you when I and all of my classmates got shot at Columbine?

You say that antidepressants are effective. So why did they not help Eric Harris before he shot me?

According to Eric they “helped” him to feel homicidal and suicidal after only six weeks on Zoloft. And then he said that dropping off Luvox cold turkey would help him “fuel the rage” he needed to shoot everyone. But he continued on Luvox and shot us all anyway.

So, why did these so called antidepressants not make him better? I will tell you why. It is because they do not work.

We should consider antidepressants to be accomplices to murder.

WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

2,475 total views, 1 views today

Nathan Gibb – hypo-manic over ten years – Wellbutrin

My name is Nathan Gibb. I was diagnosed hypo-manic over ten years ago which, as I understand it, is a tamer version of manic-depressive. I had been taking a medication called Wellbutrin to manage the low end of the mood swings where I spent most of the time. Within the last couple of years I took a position with a company who offered no health insurance and so from month to month it was often impossible to stay consistent with the meds.

My experience on Wellbutrin was that I was maintaining a quality of life that was about 75% of how I felt before I began experiencing depression symptoms in my 20’s. I began the Reliv products in Nov 2001 and immediately began sleeping better and experiencing more energy. At about six weeks the depression that I was mired in began to lift. I have steadily improved over the last year and feel that I am able to handle stress, avoid debilitating lows that used to negatively impact my work and home life, and I have hope and a quality of life I have missed since I was in my 20’s.

730 total views, no views today

Withdrawal from Paxil

“Please get this message out…”

 

After trying several different antidepressants my doctor put me on Paxil. I stayed on it for about eight months but just didn’t like the way it made me feel. I felt like I wasn’t really living, just existing and I was extremely tired. I would fall asleep at nine at night and have trouble waking in the morning.

I decided to go off it VERY SLOWLY and without much help at all from my doctor. This is when my nightmare began. I experienced all kinds of symptoms- depression, uncontrolled bouts of crying, unable to get out of bed, dizziness, my head swimming and what I can only describe as brain attacks. I felt like I had some kind of brain damage . My doctor was completely unable to help me so I took Xanax to help counter the withdrawal symptoms. It helped a little. I even felt suicidal for the first time in my life. I thought I would never wake from this nightmare. Two months later I was still not completely off Paxil and the symptoms were still awful. I finally called a doctor in another state I had gone to in college and he told me there were several things I could have done to ease all this but since my dosage was now so small he told me to just stick it out and within about ten days of stopping completely I should start to feel better.

Well it took about another six weeks after stopping completely to feel normal again. Now another two months later I feel that I have recuperated from a serious illness. I can’t describe how wonderful it is to be off this drug completely. I am angry at my doctor for not telling me there are withdrawal symptoms from Paxil. None of the literature from the manufacturer mentions this. I would have never taken this drug had I known. The only thing that kept me going was reading the internet and knowing so many people were experiencing the same thing. PLEASE GET THE MESSAGE OUT TO PEOPLE THAT STOPPING IS POSSIBLE. There are so many others who just give up and stay on the drug to avoid the withdrawal symptoms.

Years 2000 and Prior

This is Survivor Story number 73.
Total number of stories in current database is 96

315 total views, no views today